# SDR COMA0360316

- Difficulty date: July 7, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 22,479 hours, 21,573 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 5122, L REV UNLOCKED CAUTION MESSAGE APPEARED IN FLIGHT.  AIRCRAFT PERFORMED UNSCHEDULED LANDING AT CKB AND DEFERRED LEFT T/R IAW MEL 78-30-01.
